U.S. doctors online nowAsk doctors free
Walnut Creek, CA
A 22-year-old female asked:

Is clonazepam or paxil (paroxetine) able to cause the need to itch moderate to severe - all over body?

2 doctor answers5 doctors weighed in
Dr. Mohammad Shahzad
Specializes in Internal Medicine
Allergic reaction.: any drug can cause allergic reaction, causing itching.
Dr. Kathy Robinson
Family Medicine 33 years experience
Yes: You could be having an allergic reaction to either medication. Please check with your doctor about the need to stop or taper off these medications. It is best not to stop them abruptly if you have been on them for more than a few days.
Last updated Apr 4, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.